# SDR K11A2024091300284

- Difficulty date: August 16, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737436
- Aircraft serial: 25849
- Aircraft time: 60,453 hours, 40,672 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Part time: 60,453 hours, 40,672 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 344 FRAME FOUND CRACKED BETWEEN S-22L AND S-23L AT 1 INCH HYDRAULIC LINE HOLE
